Skip to main content

On the algebraic classification of K-local spectra

Roitzheim, Constanze (2008) On the algebraic classification of K-local spectra. Homology, Homotopy and Applications, 10 (1). pp. 389-412. ISSN 1532-0073. (KAR id:30122)

PDF Publisher pdf
Language: English
Download (297kB) Preview
[thumbnail of oldversion.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL


In 1996, Jens Franke proved the equivalence of certain triangulated categories possessing an Adams spectral sequence. One particular application of this theorem is that the K_(p)-local stable

homotopy category at an odd prime can be described as the derived category of an abelian category. We explain this proof from a topologist’s point of view.

Item Type: Article
Uncontrolled keywords: Stable homotopy theory, model categories
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 15:44 UTC
Last Modified: 16 Nov 2021 10:08 UTC
Resource URI: (The current URI for this page, for reference purposes)
Roitzheim, Constanze:
  • Depositors only (login required):